Alert archive / Maryland / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 310, NWS Baltimore/Washington

September 7, 2023Baltimore County, Carroll County, Frederick County, Maryland

NWS Baltimore/Washington issued this severe thunderstorm warning at Sep 7, 2023, 3:14 PM EDT for Baltimore County, Carroll County, Frederick County, Maryland. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2023, 3:14 PM EDT (19:14 UTC)
Expired
Sep 7, 2023, 4:00 PM EDT
In force
46 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baltimore County, MD, Carroll County, MD, Frederick County, MD

The radar

The Sterling radar (KLWX), 81 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 3:25 PM EDTTSTM WND DMGManchester, MDCarroll County Public Schools had delayed dismissal due to roads closed from fallen trees and wires.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 7, 1:14 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2023-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2091 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2023-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2091 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1114 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

346 
WUUS51 KLWX 071914
SVRLWX
MDC005-013-021-072000-
/O.NEW.KLWX.SV.W.0310.230907T1914Z-230907T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
314 PM EDT Thu Sep 7 2023

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  Northern Carroll County in north central Maryland...
  North central Frederick County in north central Maryland...
  Northwestern Baltimore County in northern Maryland...

* Until 400 PM EDT.

* At 314 PM EDT, severe thunderstorms were located along a line
  extending from near Taneytown to near Westminster, moving northeast
  at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Westminster, Taneytown, Hampstead, Manchester, Harney, Carrollton,
  Freeland, Lineboro, Patapsco, Reese, Uniontown, Millers,
  Greenmount, Keysville, Maryland Line, and Upperco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3951 7691 3959 7712 3963 7734 3972 7728
      3972 7662
TIME...MOT...LOC 1914Z 221DEG 12KT 3970 7719 3956 7695 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BJL
2 follow-up statements
506 
WWUS51 KLWX 071923
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
323 PM EDT Thu Sep 7 2023

MDC021-071933-
/O.CAN.KLWX.SV.W.0310.000000T0000Z-230907T2000Z/
Frederick MD-
323 PM EDT Thu Sep 7 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FREDERICK COUNTY
IN NORTH CENTRAL MARYLAND IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northern and north central Maryland.

LAT...LON 3957 7706 3961 7706 3972 7696 3972 7662
      3951 7691
TIME...MOT...LOC 1923Z 226DEG 16KT 3963 7693 

$$

MDC005-013-072000-
/O.CON.KLWX.SV.W.0310.000000T0000Z-230907T2000Z/
Carroll MD-Baltimore MD-
323 PM EDT Thu Sep 7 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHEASTERN CARROLL AND NORTHWESTERN BALTIMORE COUNTIES...

At 323 PM EDT, a severe thunderstorm was located over Manchester, or
near Westminster, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Westminster, Hampstead, Manchester, Carrollton, Freeland, Lineboro,
Patapsco, Reese, Millers, Greenmount, Maryland Line, and Upperco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3957 7706 3961 7706 3972 7696 3972 7662
      3951 7691
TIME...MOT...LOC 1923Z 226DEG 16KT 3963 7693 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BJL
330 
WWUS51 KLWX 071942
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
342 PM EDT Thu Sep 7 2023

MDC005-013-072000-
/O.CON.KLWX.SV.W.0310.000000T0000Z-230907T2000Z/
Carroll MD-Baltimore MD-
342 PM EDT Thu Sep 7 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHEASTERN CARROLL AND NORTHWESTERN BALTIMORE COUNTIES...

At 342 PM EDT, a severe thunderstorm was located near Manchester, or
10 miles southeast of Parkville, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Millers, Freeland, Lineboro, and Maryland Line. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3963 7675 3965 7683 3970 7691 3972 7689
      3972 7662 3963 7674
TIME...MOT...LOC 1942Z 230DEG 15KT 3968 7681 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BJL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 10:51 AM EDT, 4 hours 23 minutes earlier.

Area forecast discussion, Sep 7, 10:51 AM EDT, 4 hours 23 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
1051 AM EDT Thu Sep 7 2023

.SYNOPSIS...
An upper level trough will remain to the west of the area while
a cold front slowly approaches the area tonight and meanders
across the region through early next week. Another cold front
will approach the area during the early to middle portions of
next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Mid-morning update: Current satellite imagery shows an arc of
clouds and developing showers extending along a north-south
line from western MD to near Roanoke. Per SPC mesoanalysis, this
is associated with a band of moisture convergence at around 700
hPa. 12z CAMs attempt to develop storms along this feature as
it lifts toward the north and east through this afternoon. Such
CAM solutions focus the bulk of the thunderstorm activity from
the northern half of the Shenandoah Valley up through north
central MD, which makes sense conceptually since those locations
are currently experiencing ample sunshine, and are just ahead
of the feature mentioned above. Most CAM solutions keep storms
northwest of the I-95 corridor, which casts some uncertainty on
just how much activity will make it into the Baltimore, and
especially DC metros. Those locations are experiencing full
sunshine currently, which should help with destabilization, but
there aren't any notable boundaries outside of bay/river breezes
to initiate convection there. RAP forecasts also indicate that
low-level moisture in the 925-850 hPa will be at a relative min
in these locations as well. Oftentimes bay/river breeze
boundaries aren't handled well with respect to initiating
convection by the CAMs, so it's entirely possible that activity
ultimately forms along these boundaries.

The 12z IAD sounding shows steep low- level lapse rates, and
much better than climo mid-level lapse rates. There is a bit of
a weak remnant EML from around 725-500 hPa in the sounding. The
weak inversion at its base and drier air in the mid-levels
associated with it could provide some resistance to CI, but the
better than climo lapse mid-level lapse rates it provides
(6.5-7 C/km) could help invigorate storms once they become well
established. With steep low- level lapse rates and a relatively
high CAPE/DCAPE environment in place, the main concern today
will be damaging wind gusts. Flow aloft is rather weak, but
there is a belt of around 20-30 knots of flow in the 750-400 hPa
layer that should give storms some weak organization and
movement off toward the NE. Previous discussion follows...

An upper level trough over the Great Lks will support height
falls/cooling aloft across the region over the next 36 hours to
support numerous showers and thunderstorms this afternoon. Given
ample heating, very moist air mass, and modest shear, expect a
few severe thunderstorms this afternoon with the main threat
being damaging winds. While it will be another hot day
particularly along the I-95 corridor, heat indices greater than
104 aren't likely to occur over a 2-hr period or longer.
Therefore, no Heat Advisories will be issued for today.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Upper level pattern remains the same through the weekend with
upper trough axis to the west and moist southerly fetch keeping
the risk of showers and thunderstorms high. With more cloud
cover, cooler temperatures, and lesser shear values expect the
risk of severe wx to gradually come down each day. Upper level
pattern will favor training of storms and slow storm motions
favoring heavy rainfall, but given how dry we have been the past
week or so, multiple heavy rain episodes over the same areas
would be needed to cause flooding.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
An upper trough will remain nearly stationary through much of the
long term period, leading to unsettled weather throughout much of
the forecast period.

Sunday will have the best chance for rain as an area of low pressure
develops along a lingering frontal boundary and pushes through the
region. This will definitely be the wettest day overall across the
forecast area, though amounts are still a bit uncertain.

Rain chances will continue Monday through Wednesday, as multiple
impulses of shortwave energy push through the region. There will be
dry periods this time, but there is at least a chance for rain each
day, especially during the afternoon/evening hours.

Temperatures on Sunday through Tuesday will generally hang around
the low to mid 80s before cooling into the mid-upper 70s by mid-
week.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
Nmrs showers and thunderstorms expected today through
Saturday, mainly during peak heating. Gusty winds and lightning
will be the main threat.

Rain is likely on Sunday, with showers and thunderstorms possible on
Monday. Sunday will likely see some restriction due to low
CIGs/VSBYs at times. Restrictions also possible on Monday during
showers and storms.

&&

.MARINE...
Brief or marginal SCA conditions can't be ruled out over the
waters especially tonight. SMWs may also be needed.

Periods of southerly channeling may lead to gusty winds (20-25 kts)
on Sunday afternoon/evening ahead of an approaching cold front.
Scattered to numerous showers and thunderstorms with gusty winds are
also expected, especially Sunday, with the potential for SMWs to be
issued as well on either day.

&&

.TIDES/COASTAL FLOODING...
A southerly flow will cause anomalies to increase later this
week. Minor flooding is possible around times of high tide late
Wednesday through late this week.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory from 4 PM this afternoon to 2 AM EDT
     Friday for ANZ530>534-537>543.

&&

SYNOPSIS...LFR
NEAR TERM...LFR/KJP
SHORT TERM...LFR
LONG TERM...CJL
AVIATION...LFR/CJL
MARINE...LFR/CJL
TIDES/COASTAL FLOODING...LWX
Hazardous weather outlook, Sep 7, 1:23 PM EDT, 1 hour 51 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
123 PM EDT Thu Sep 7 2023

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ053>057-527-081730-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Fairfax-Arlington/Falls Church/Alexandria-
Stafford-Spotsylvania-King George-
Central and Southeast Prince William/Manassas/Manassas Park-
123 PM EDT Thu Sep 7 2023

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 9 PM this evening.
Scattered to numerous severe storms are expected, damaging wind
gusts and large hail are the primary threat. Isolated instances
of considerable wind damage from severe thunderstorms are
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Severe thunderstorms are possible Friday afternoon and evening,
and again for Saturday afternoon and evening. Damaging wind gusts
are the primary threat with isolated instances of large hail
possible as well. The greater likelihood for severe storms exists
Friday afternoon and evening.

Isolated instances of flooding are possible Friday and Saturday,
mainly during the afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today through Saturday.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
526-WVZ050>053-055-081730-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Northwest Prince William-Hampshire-
Morgan-Berkeley-Jefferson-Hardy-
123 PM EDT Thu Sep 7 2023

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 9 PM this evening
for areas generally along and north of I-66. Scattered to
numerous severe storms are expected, damaging wind gusts and large
hail are the primary threat. Isolated instances of considerable
wind damage from severe thunderstorms are possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Severe thunderstorms are possible Friday afternoon and evening,
and again for Saturday afternoon and evening. Damaging wind gusts
are the primary threat with isolated instances of large hail
possible as well. The greater likelihood for severe storms exists
Friday afternoon and evening.

Isolated instances of flooding are possible Friday and Saturday,
mainly during the afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today through Saturday.

MDZ001-501-502-VAZ503-504-WVZ501>506-081730-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
123 PM EDT Thu Sep 7 2023

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous showers and thunderstorms are possible,
mainly during the afternoon and evening hours this afternoon and
early evening. Some of these storms may turn severe. The main
threat is damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Scattered to numerous showers and thunderstorms are possible,
mainly during the afternoon and evening hours Friday. Some of
these storms may turn severe. The main threat is damaging wind
gusts.

Isolated instances of flooding are possible Friday and Saturday,
mainly during the afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and Friday.

In the hours before

Local storm report, Sep 7, 2:49 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
249 PM EDT Thu Sep 07 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     Hail             1 NE Point Of Rocks     39.28N  77.53W
09/07/2023  M0.75 inch       Frederick          MD   Trained Spotter

            Penny size hail was observed from 2:33 to 2:38 PM.

&&

Event Number LWX2302396

DH
Local storm report, Sep 7, 2:51 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
251 PM EDT Thu Sep 07 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     Hail             3 SW Buckeystown        39.31N  77.47W
09/07/2023  E1.00 inch       Frederick          MD   Social Media

            Quarter size hail was reported in Adamstown.

&&

Event Number LWX2302397

DH
Local storm report, Sep 7, 2:53 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
253 PM EDT Thu Sep 07 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     Tstm Wnd Dmg     2 SSW Mount Airy        39.35N  77.17W
09/07/2023                   Howard             MD   Dept of Highways

            Trees blew down on MD-27 Ridge Road at Penn Shop Road.

&&

Event Number LWX2302398

DH
Local storm report, Sep 7, 2:57 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
257 PM EDT Thu Sep 07 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     Tstm Wnd Dmg     2 NNW Dawsonville       39.15N  77.36W
09/07/2023                   Montgomery         MD   Broadcast Media

            Trees and wires blew down near the intersection of
            MD-28 Darnestown Road and MD-117 Bucklodge Road.

&&

Event Number LWX2302399

DH
Local storm report, Sep 7, 3:02 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
302 PM EDT Thu Sep 07 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     Tstm Wnd Dmg     Markham                 38.91N  78.00W
09/07/2023                   Fauquier           VA   911 Call Center

            Trees blew down along VA-55 John Marshall Highway near
            Markham.

&&

Event Number LWX2302400

DH
Local storm report, Sep 7, 3:07 PM EDT, 7 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Baltimore MD/Washington DC
307 PM EDT Thu Sep 07 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     Tstm Wnd Dmg     2 SSW Mount Airy        39.35N  77.17W
09/07/2023                   Howard             MD   Dept of Highways

            Trees and wires blew down on MD-27 Ridge Road at Penn
            Shop Road.

&&

Corrected remarks

Event Number LWX2302398

DH

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 11:45 AM EDTSevere Thunderstorm WarningLWXAllegany29 min
Sep 7, 1:23 PM EDTSevere Thunderstorm WarningLWXWashington50 min
Sep 7, 1:42 PM EDTSevere Thunderstorm WarningLWXMontgomery33 min
Sep 7, 1:55 PM EDTSevere Thunderstorm WarningLWXFrederick, Washington50 min
Sep 7, 2:09 PM EDTSevere Thunderstorm WarningLWXFrederick, Montgomery51 min
Sep 7, 2:31 PM EDTSevere Thunderstorm WarningLWXCarroll, Frederick, Howard, Montgomery44 min
Sep 7, 3:55 PM EDTSevere Thunderstorm WarningLWXBaltimore, Harford35 min
Sep 7, 4:11 PM EDTSevere Thunderstorm WarningLWXBaltimore, City of Baltimore49 min
Sep 7, 4:28 PM EDTSevere Thunderstorm WarningLWXBaltimore, Harford32 min
Sep 7, 4:58 PM EDTSevere Thunderstorm WarningLWXBaltimore, Harford33 min
Sep 7, 5:16 PM EDTSevere Thunderstorm WarningLWXHoward, Montgomery, Prince George's44 min
Sep 7, 5:47 PM EDTSevere Thunderstorm WarningLWXCarroll15 min
Sep 7, 6:49 PM EDTSevere Thunderstorm WarningLWXBaltimore, Cecil, Harford26 min
Sep 7, 7:17 PM EDTSevere Thunderstorm WarningLWXCalvert, Saint Mary's28 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.